# SDR CA040528008

- Difficulty date: May 11, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 14,461 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462125
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT 100 HOURS INSPECTION, THE TECHNICIAN DISCOVERED A BLUE COLORED TRACE OF FUEL ORIGINATING FROM THE FUEL PUMP LOW-METERED ADJUSTMENT SCREW.  PRESSURIZED THE FUEL SYSTEM AND NOTICED MORE FUEL LEAKING FROM THE ADJUSTMENT SCREW OF THE FUEL PUMP.  THE TECHNICIAN REPLACED THE FUEL PUMP MECHANISM AND RE-PRESSURIZED THE FUEL SYSTEM, NO LEAKS FOUND.
